SELF-ORGANIZING SEQUENTIAL SEARCH AND HILBERT'S INEQUALITIES.

F. R.K. Chung, D. J. Hajela, P. D. Seymour

Research output: Chapter in Book/Report/Conference proceedingConference contribution

12 Scopus citations
Original languageEnglish (US)
Title of host publicationConference Proceedings of the Annual ACM Symposium on Theory of Computing
PublisherACM (Order n 508850)
Pages217-223
Number of pages7
ISBN (Print)0897911512, 9780897911511
DOIs
StatePublished - 1985
Externally publishedYes

Publication series

NameConference Proceedings of the Annual ACM Symposium on Theory of Computing
ISSN (Print)0734-9025

All Science Journal Classification (ASJC) codes

  • Software

Cite this

Chung, F. R. K., Hajela, D. J., & Seymour, P. D. (1985). SELF-ORGANIZING SEQUENTIAL SEARCH AND HILBERT'S INEQUALITIES. In Conference Proceedings of the Annual ACM Symposium on Theory of Computing (pp. 217-223). (Conference Proceedings of the Annual ACM Symposium on Theory of Computing). ACM (Order n 508850). https://doi.org/10.1145/22145.22170